# SDR JJBA20250106006

- Difficulty date: December 4, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 40,888 hours, 26,997 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Condition: Damaged
- Location: Mlg Axle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG TRAILING ARM, AXLE PIN HAS ROTATED AND DAMAGES TAILING EDGE ASSEMBLY. MLG MAIN WHEEL AND BRAKE ASSEMBLY REMOVED FOR ACCESS. MLG TRAILING ARM REPLACED. MLG MAIN WHEEL AND BRAKE ASSEMBLY INSTALLED. MLG AUX DOOR INSTALLED. MLG CARDON JOINT AND AXLE PIN REMOVED AND REINSTALLED.
